# SDR FDEA201106272452

- Difficulty date: June 27, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 39,110 hours, 23,391 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: A5241002520000
- Condition: Corroded
- Location: Service Door
- Part time: 39,110 hours, 23,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV SERVICE DOOR OUTER SKIN HAS 2 AREAS OF CORROSION.  AREAS BLENDED AND   FOUND TO BE OUT OF SRM 52-42-11 LIMITS.  REPAIRED IAW SRM 52-42-11 PB201 CLASSED AS SECONDARY STRUCTURE
